# SDR CA121219001

- Difficulty date: December 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 142 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 9603001105
- Condition: Leaking
- Location: Mlg
- Part time: 128 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALKAROUND ACFT NOTICED HYDRAULIC FLUID ON FLOOR UNDER LT MLG.  INVESTIGATION REVEALED FLUID WAS LEAKING FROM AROUND SHAFT OF MLG ACTUATOR. REPLACED ACTUATOR WITH SERVICEABLE UNIT. HYDRAULIC SYSTEM SERVICED IAW AMM.  ACTUATOR PN IS 70839.
